I have Chronic Hep C too-Genotype 1 & am interested in Vertex. Do you or does anyone know anything about this trtmnt yet?! I think it still needs to be passed by the FDA. Zoloft made me more angry in the past & gave me the runs after a week being on it. I was on Paxil after that & that didn't work either. I think I found the right anxiety/depression(I have both-PTSD). I'm on Prozac 20mg. I've been feeling better, but this week am pretty down ugh :-( . Yesterday I got a knock on my door & it was the Fedex guy that gave me a letter. It is a letter from a Col from Ft. Sam,Houston. It's about a PEB(Physical Evaluation Board). I might get kicked out or medically discharged/retired because I'm not deployable because I have PTSD, Hep C, & a Permnt Profile(P3 Profile). I have PTSD from my childhood, but idk how I got infected with Hep C.
I think it was when I was Active Duty Army @ Ft.Hood from sex or a roomate using my razor or toothbrush. This ***** ugh :'-( I need some support!!!!
AD's are used during treatment, I've never heard of them being used for Hep C. But I suppose if it upsets you that much, you would want something. I always thought true depression was a clinical condition because of seratonin (sp), and that's what happens on meds it reduces the production.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.